# SDR AALA202508056197

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737-8
- Aircraft serial: 44479
- Aircraft time: 14,298 hours, 5,379 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Inlet Door
- Condition: Open
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMBOUT THERE WERE CONTINUOUS AIRFRAME VIBRATIONS AS AIRCRAFT ACCELERATED TO CLIMB SPEED. AIRCRAFT EMERGENCY LANDED SAFELY AT PHL. UPON LANDING APU INLET DOOR WAS FULLY OPEN WHILE OM MEL 49-51. APU INLET SHOULD HAVE BEEN FULLY CLOSED, PER MEL 49-51. CLOSED AND VERFIED APU INLET PER MEL 49-51. NO FURTHER DAMAGE NOTED.
